Alert archive / Ohio / Flash Flood Warnings in 2013
Flash Flood Warning 25, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 9, 2013, 5:30 PM EDT for Athens County, Morgan County, Perry County, Ohio. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2013, 5:30 PM EDT (21:30 UTC)
- Expired
- Jul 9, 2013, 9:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Athens County, OH, Morgan County, OH, Perry County, OH
The radar
The Cincinnati radar (KILN), 142 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 6:42 PM EDT | HEAVY RAIN 6.25 | 4 Nw Corning, OH | 6.25 OF RAIN MEASURED IN A 30HR PERIOD BETWEEN THE AFT OF JULY 8TH AND THE EVENING OF JULY 9TH. |
| Jul 9, 8:00 PM EDT | FLASH FLOOD | 5 Se New Lexington, OH | WATER FLOWING OVER BIDDISON RD NEAR THE MOXAHOLA CREEK. EVACUATIONS CURRENTLY BEING ATTEMPTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 150 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 476 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
290
WGUS51 KRLX 092130
FFWRLX
OHC009-115-127-100115-
/O.NEW.KRLX.FF.W.0025.130709T2130Z-130710T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
530 PM EDT TUE JUL 9 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN ATHENS COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF GLOUSTER...
WESTERN MORGAN COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...MCCONNELSVILLE...CHESTERHILL...
PERRY COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...SOMERSET...SHAWNEE...PERRY STATE
FOREST...NEW LEXINGTON...
* UNTIL 915 PM EDT
* AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS MOVING OVER THE WARNED AREA.
RAINFALL AMOUNTS OF ONE INCH...WITH LOCALLY HIGHER AMOUNTS...ARE
POSSIBLE IN THE WARNED AREA OVER THE NEXT COUPLE OF HOURS.
* RUSH CREEK...MOXAHALA CREEK...SUNDAY CREEK AND BLACK FORK ARE A
FEW OF THE BASINS THAT ARE PARTICULARLY VULNERABLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3987 8216 3983 8216 3982 8207 3978 8207
3977 8190 3957 8179 3945 8188 3946 8217
3948 8223 3948 8218 3955 8217 3955 8226
3959 8227 3960 8239 3973 8238 3975 8241
3983 8241 3984 8248 3990 8247
$$
301 follow-up statement
589
WGUS71 KRLX 092334
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
734 PM EDT TUE JUL 9 2013
OHC009-115-127-100115-
/O.CON.KRLX.FF.W.0025.000000T0000Z-130710T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATHENS OH-MORGAN OH-PERRY OH-
734 PM EDT TUE JUL 9 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
PERRY...WESTERN MORGAN AND NORTH CENTRAL ATHENS COUNTIES...
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.
RUSH CREEK...MOXAHALA CREEK...SUNDAY CREEK AND BLACK FORK ARE A
FEW OF THE BASINS THAT ARE PARTICULARLY VULNERABLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3987 8216 3983 8216 3982 8207 3978 8207
3977 8190 3957 8179 3945 8188 3946 8217
3948 8223 3948 8218 3955 8217 3955 8226
3959 8227 3960 8239 3973 8238 3975 8241
3983 8241 3984 8248 3990 8247
$$
30What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 2:45 PM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 9, 2:45 PM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
245 PM EDT TUE JUL 9 2013
.SYNOPSIS...
MUGGY MIDSUMMER ENVIRONMENT. DISTURBANCES ALOFT BRING MORE ROUNDS
OF SHOWERS/STORMS INTO THURSDAY. FLASH FLOOD CONCERNS CONTINUE.
WELCOME RELIEF IN WAKE OF COLD FRONT THURSDAY. DRIER FRIDAY/SATURDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
ACTIVE PATTERN WILL CONTINUE THROUGH THE PERIOD. IMPULSES EMBEDDED
IN THE WEST TO NORTHWEST FLOW CONTINUE TO BE DIFFICULT TO TRACK.
CONTINUED CHANCE POPS FOR MUCH OF THE FORECAST AREA AS THE MOIST AND
UNSTABLE ENVIRONMENT WILL LIKELY INTERACT WITH ANY UPPER LEVEL
IMPULSES. KEPT POPS HIGHEST ACROSS THE NORTH...WITH HIGHER MOISTURE
AND MORE UPPER LEVEL IMPULSES EXPECTED ACROSS NORTHERN WEST VIRGINIA
AND SOUTHEAST OHIO. WITH WET GROUND AND PRECIP EXPECTED TO CONTINUE
A FLASH FLOOD WATCH WILL CONTINUE THROUGH 06Z THURS FOR MUCH OF THE
NORTHERN AND CENTRAL COUNTIES. ADJUSTED THE TEMPERATURES DOWN A FEW
DEGREES AS THE CLOUDS AND PRECIP SEEM TO BE KEEPING THINGS A BIT
COOLER.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
THE 12Z GFS WAS EVEN FASTER WITH THE DRIER AIR ARRIVING ON
THURSDAY. BUT...WILL NOT GO THAT FAST ON REMOVING THE POPS.
WILL STILL LEAVE AT LEAST SOME CHANCE POPS WITH THE SURFACE
FRONT. HAVE FRONT PASSING THE OHIO RIVER COUNTIES AROUND PKB BY
15Z...THEN REACHING THE WV MOUNTAINOUS AROUND BKW AROUND 21Z.
STILL THINKING LOW STRATUS OR FOG FORMING THURSDAY NIGHT THROUGH
DAWN FRIDAY. WITH WET SOILS...TRIED TO KEEP THE AREAS UNDER THE
STRATUS AND FOG A BIT HIGHER ON THE MINIMUM TEMPERATURE ON THURSDAY
NIGHT.
BOUNDARY LAYER WINDS ARE FROM THE NORTH ON FRIDAY...LOWERING DEW
POINTS DURING THE DAY. A WELCOME AND NEEDED CHANGE IN OUR MID
SUMMER ENVIRONMENT EXPECTED.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
WILL GENERALLY FOLLOW WPC THINKING FOR THIS PORTION OF THE
FORECAST. SURFACE HIGH PRESSURE WILL GENERALLY BE IN CONTROL
THROUGH MUCH OF THE PERIOD. A COLD FRONT SHOULD THEN APPROACH FROM
THE NORTHWEST LATE.
HOWEVER...ECMWF AND GFS BOTH SUGGEST AN UPPER TROUGH WILL DEVELOP
ACROSS THE EASTERN STATES. THE GFS ACTUALLY INDICATES THE SOUTHERN
PORTION OF THE TROUGH WILL CUT-OFF AND MOVE WEST...ALLOWING AN UPPER
RIDGE TO BUILD ACROSS THE AREA BY SUNDAY...WITH NORTHWEST FLOW
DEVELOPING SUNDAY NIGHT INTO MONDAY. THE ECMWF ACTUALLY KEEPS THE
TROUGH IN THE VICINITY INTO TUESDAY.
COMBINATION OF EASTERLY FLOW AND THE POSSIBLE UPPER LEVEL WEAKNESS
SHOULD KEEP MAINLY DIURNAL SHOWER AND THUNDERSTORM CHANCES...
ESPECIALLY ACROSS THE MOUNTAINS.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE
PERIOD...WITH LOCATION AND TIMING OF CONVECTION SOMEWHAT TRICKY TO
DETERMINE. EXPECT MOST OF THE CONVECTION TO REMAIN TO THE NORTHERN
PORTIONS OF THE FORECAST AREA. GENERALLY VFR...WITH SOME MVFR AND
IFR LOCALLY IN AREAS OF HEAVIER CONVECTION. FOG WILL LIKELY BE
LIMITED TO AREAS WITH RAIN.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...
FORECAST CONFIDENCE...MEDIUM.
ALTERNATE SCENARIOS: CONVECTIVE COMPLEXES POSSIBLE LATER THIS
AFTERNOON AND TONIGHT.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H H H H H M M
HTS CONSISTENCY H H H H H H H H H H M M
BKW CONSISTENCY H H H H H H H H H H M M
EKN CONSISTENCY H H H H H H H H H H M H
PKB CONSISTENCY H H H H H H H H H H M M
CKB CONSISTENCY H H H H H H H H H H M M
AFTER 18Z WEDNESDAY...
IFR POSSIBLE IN SCATTERED SHOWERS AND THUNDERSTORMS THROUGH
THURSDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS.
IFR IN FOG POSSIBLE OVERNIGHT THURSDAY NIGHT INTO EARLY FRIDAY
MORNING.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR WVZ005>011-
013>020-026>032-039-040.
OH...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR OHZ066-067-
075-076-083>087.
KY...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR KYZ101>103-
105.
VA...NONE.
&&
SYNOPSIS...JMV/26
NEAR TERM...LS
SHORT TERM...KTB
LONG TERM...JSH
AVIATION...LSHazardous weather outlook, Jul 9, 2:07 PM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 207 PM EDT TUE JUL 9 2013 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-029- 101815- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-GILMER- 207 PM EDT TUE JUL 9 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF THE WEST VIRGINIA LOWLANDS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY INTO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ003-004-WVZ024-025-033>038-046-047-101815- DICKENSON-BUCHANAN-MINGO-LOGAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH- 207 PM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...THE SOUTHERN COAL FIELDS OF WEST VIRGINIA...AND THE MOUNTAINOUS COUNTIES OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WVZ027-028-030>032-039-040-101815- CLAY-BRAXTON-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR- 207 PM EDT TUE JUL 9 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY INTO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ026-101815- BOONE- 207 PM EDT TUE JUL 9 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR BOONE COUNTY...WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TRM
In the hours before
Local storm report, Jul 9, 3:44 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
344 PM EDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM FLOOD TRIMBLE 39.49N 82.08W
07/09/2013 ATHENS OH EMERGENCY MNGR
INTERSECTION OF SR13 AND SR329 IN TRIMBLE TWSHP IS
FLOODED WITH OVER A FOOT OF WATER FROM SUNDAY CREEK.
&&
EVENT NUMBER RLX1300724
JMSpecial weather statement, Jul 9, 4:30 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
430 PM EDT TUE JUL 9 2013
OHZ075-092330-
ATHENS OH-
430 PM EDT TUE JUL 9 2013
...HEAVY RAIN LAST NIGHT CAUSES A STRONG RISE ON SUNDAY CREEK...
HEAVY RAIN FELL OVER THE HEADWATERS OF SUNDAY CREEK
LAST NIGHT...CAUSING A STRONG RISE. THE CREST ON SUNDAY CREEK WAS
PASSING THROUGH GLOUSTER THROUGH 4 PM JUST BELOW BANKFULL...AND A
FOOT OF WATER WAS REPORTED OVER THE ROAD AT THE INTERSECTION OF
ROUTES 32 AND 329 IN TRIMBLE. THE CREST SHOULD PASS THROUGH
MILLFIELD AND THEN CHAUNCEY THROUGH EARLY THIS EVENING NEAR
BANKFULL IN SPOTS. THE MOST VULNERABLE LOW SPOTS ALONG
SUNDAY CREEK AND SOME OF ITS TRIBUTARY STREAMS COULD BECOME FLOODED.
A FLASH FLOOD WATCH DOES REMAIN IN EFFECT...AS ADDITIONAL
THUNDERSTORMS INTO TONIGHT COULD CAUSE FURTHER PROBLEMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3952 8205 3945 8206 3938 8213 3945 8217
3952 8217
12The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 10:13 PM EDT | Flash Flood Watch | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more | 52 hr |
| Jul 8, 10:40 PM EDT | Special Weather Statement | RLX | Perry | 65 min |
| Jul 8, 11:08 PM EDT | Special Weather Statement | RLX | Athens | 67 min |
| Jul 9, 12:30 AM EDT | Flash Flood Warning | RLX | Morgan, Perry | 3 hr |
| Jul 9, 7:52 AM EDT | Flash Flood Warning | RLX | Morgan, Perry, Washington | 3 hr |
| Jul 9, 10:38 AM EDT | Special Weather Statement | RLX | Athens | 6 hr |
| Jul 9, 11:18 AM EDT | Special Weather Statement | RLX | Athens | 5 hr |
| Jul 9, 4:30 PM EDT | Special Weather Statement | RLX | Athens | 3 hr |
| Jul 9, 5:53 PM EDT | Special Weather Statement | RLX | Morgan | 52 min |
| Jul 9, 6:41 PM EDT | Special Weather Statement | RLX | Athens, Washington | 94 min |
| Jul 9, 7:54 PM EDT | Areal Flood Warning | RLX | Washington | 36 hr |
Nearby
Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.